Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 11:54:11 AM

Login with username, password and session length


Members
  • Total Members: 22213
  • Latest: glo9003
Stats
  • Total Posts: 620190
  • Total Topics: 46726
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hormone Imbalance in HIV men  (Read 1516 times)

0 Members and 1 Guest are viewing this topic.

Offline AsOne

  • Member
  • Posts: 40
Hormone Imbalance in HIV men
« on: January 15, 2009, 03:19:28 PM »
Are their any good books or websites out there on this subject ( hormone therapy for HIV men ) ?

Can any one "relate" to this and point me in the right direction ?

(I'm so tired of feeling crappy most days.)
« Last Edit: January 15, 2009, 03:29:41 PM by AsOne »

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: Hormone Imbalance in HIV men
« Reply #1 on: January 17, 2009, 08:54:27 AM »
You can try browsing this website maintained by AIDS activist Michael Mooney:

http://www.medibolics.com/

Offline MexicoGringo

  • Member
  • Posts: 4
Re: Hormone Imbalance in HIV men
« Reply #2 on: January 19, 2009, 12:00:51 AM »
Yes I feel crappy too..   I recently restarted DHEA 200mg a day.  I used to take it when I was first diagnosed, but I was also taking so many other things I just couldn't afford it so  i eventually stopped all supplements, but after looking back at when I actually felt good, I look at that time, and the only thing diffrent was those supplements..  DHEA specifically has been prooven to be gone from HIV Poz people...  and although there has not been a HUGE study funded by drug companies..  There has been SEVERAL smaller independent studies that prove that it helps with energy and may even help with virus control...   Anyway , its cheap, and no toxicities so why not...   I will let you know if I start feeling good again because I just restarted it a few days ago..

Offline AsOne

  • Member
  • Posts: 40
Re: Hormone Imbalance in HIV men
« Reply #3 on: January 19, 2009, 09:28:01 AM »
Thanks to you both for responding - I can bring up the topic with my doctor now with more info on hand. :)

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Hormone Imbalance in HIV men
« Reply #4 on: January 23, 2009, 07:41:24 PM »
There have been links to low testosterone and HIV. Many men who are HIV+ take or have taken some sort of testosterone-replacement therapy (gels, shots, etc).


Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Hormone Imbalance in HIV men
« Reply #5 on: January 23, 2009, 07:50:16 PM »
I forgot to mention, above, the book BUILT TO SURVIVE co-written by Nelson Vergel and Michael Mooney (mentioned above)

http://www.amazon.com/Built-Survive-Wellness-Guide-Fourth/dp/1890772437/ref=sr_1_1?ie=UTF8&s=books&qid=1232758067&sr=8-1

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.